Eur. Phys. J. AP
Volume 12, Number 2, November 2000
|Page(s)||145 - 153|
|Published online||15 November 2000|
Stochastic magnetic field lines diffusion in a toroidal configuration (Tokamak)
Theoretical Physics Laboratory, Faculty of Sciences Ain Chock, Casablanca, Morocco
2 Laboratory of Condensed Matter Physics, Faculty of Sciences Ben M'Sik, Casablanca, Morocco
Corresponding author: firstname.lastname@example.org
Revised: 31 July 2000
Accepted: 15 September 2000
Published online: 15 November 2000
In this paper, the stochastic magnetic field lines diffusion is studied. The stochastic behavior of the magnetic field lines is described by the generalized mapping to the second order which is derived from the magnetic field lines equations. The diffusion coefficient is calculated analytically using the Fourier paths technique and the characteristic function formalism. Both, they give exactly the same result of the diffusion coefficient. A numerical determination of the diffusion coefficient is also done.
PACS: 52.65.-y – Plasma simulation
© EDP Sciences, 2000
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.